# SDR SWIA202161984

- Difficulty date: August 17, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK 3-1 SHOWS SIGNS OF WEAR ON LWR SIDE (MARKED WITH RED     (C-CHECK RO 10/29/2021)    COMPLIED WITH REO 670-57-42-1195 REV--, DATED 2021-09-30. COMPLIED WITH TC 51-900-1002-SKY.
